MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up will submitted when addtionl information become available.Note:this event occurred on the spain market.It is a significantly similar device to "base unit, cardiohelp¿ which is sold in the usa under premarket submission number k133598.For section d4 all available identifying information is for the out of the us device, subjected to this report.Therefore, no gudid information exists.Furthermore, udi information (primary di number) provided in d4 is for cardiohelp with catalog number 701048012.
 
Event or Problem Description
It was reported that erroneous venous/arterial pressure readings were displayed due to a defective sensor panel.The event occurred during maintenance.No harm to any person has been reported.As a pressure failure was reported, a report is needed.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a pressure sensor failure (erroneous venous/arterial pressure readings) occurred.The failure was observed during priming procedure.No harm to any person has been reported.As a pressure failure was reported, which can lead to a pump stop if the intervention is set by the user, a report is required.A getinge technician was sent for investigation.The sensor panel was replaced, the technician confirmed, that the sensor panel had limescale marks.The technician performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The getinge technician stated that the failure was most probable due to serum that got into the connector.However, a similar event was already investigated by the getinge life cycle engineering (lce).Deposit was detected on the cable socket during visual inspection.The hls cable transfers the pressure and arterial temperature values from the hls set to the sensor panel of the cardiohelp, which display than on the touch panel the values.The most probable root cause was determined as wetting of the socket plane of the plug with salt-containing liquids (priming).This event was investigated in detail further by lce to determine the basic cause of the visually perceptible contamination of the hls-side sockets of the hls cable and to find suitable countermeasures.This investigation is adaptable to all related connectors on the sensor panel and hls cable.As a result a service bulletin was published may 2021 to make the users aware that the contacts of the plug connections must not come into contact with cleaning agents, disinfectants or priming liquid.According to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation" and quadrox-ir small adult / adult, chapter "priming the system") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.In the instructions for use (ifu) of the cardiohelp (chapter "cleaning and disinfection") the cables and the whole device should be cleaned after each use to remove soiling or residual blood.Furthermore, in the ifu chapter "connecting the sensors" it is stated that the sensors must be kept clean.The device was manufactured on 2016-06-29.The review of the non-conformities has been performed on 2026-02-24 for the period of (b)(6) 2016 to (b)(6) 2026.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "erroneous venous/arterial pressure readings" could be confirmed.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.
 
Event or Problem Description
Complaint id: (b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24244016
Report Number8010762-2026-0000040
Device Sequence Number8308959
Product Code DTQ
UDI-Device Identifier04037691658384
UDI-Public(01)04037691658384
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown